# SDR CALA0200434

- Difficulty date: July 31, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 47,738 hours, 23,028 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lh Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THAT THE LEADING EDGE OF BOTTOM L/H BANANA FAIRING HAD GOUGED SKIN OF VERTICAL STABILIZER. THE LEADING EDGE PLATING WAS REMOVED AND REPLACED IAW SRM 53-30-0.
